Alert archive / Wisconsin / Gale Warnings in 2023
Gale Warning 9, NWS Green Bay, WI
NWS Green Bay, WI issued this gale warning at Apr 30, 2023, 10:17 AM CDT. It took effect at May 1, 2023, 7:00 AM CDT. It was in force for 38 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Apr 30, 2023, 10:17 AM CDT (15:17 UTC)
- In effect from
- May 1, 2023, 7:00 AM CDT
- Expired
- May 2, 2023, 8:38 PM CDT
- In force
- 38 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted.
076 WHUS73 KGRB 301517 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1017 AM CDT Sun Apr 30 2023 LMZ521-522-541>543-302330- /O.UPG.KGRB.SC.Y.0042.230501T0900Z-230501T1800Z/ /O.NEW.KGRB.GL.W.0009.230501T1200Z-230502T1800Z/ /O.UPG.KGRB.GL.A.0003.230501T1800Z-230502T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1017 AM CDT Sun Apr 30 2023 ...GALE WARNING IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY... * WHAT...Northwest winds 15 to 25 kts with gusts up to 45 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...From 7 AM Monday to 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
10 follow-up statements
967 WHUS73 KGRB 302036 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 336 PM CDT Sun Apr 30 2023 LMZ521-522-541>543-010445- /O.CON.KGRB.GL.W.0009.230501T1200Z-230502T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 336 PM CDT Sun Apr 30 2023 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY... * WHAT...Northwest winds increasing to 30 kts with gusts to around 45 kts. Waves building to 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...From 7 AM Monday to 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
868 WHUS73 KGRB 010216 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 916 PM CDT Sun Apr 30 2023 LMZ521-522-541>543-011030- /O.CON.KGRB.GL.W.0009.230501T1200Z-230502T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 916 PM CDT Sun Apr 30 2023 ...GALE WARNING REMAINS IN EFFECT FROM 7 AM MONDAY TO 1 PM CDT TUESDAY... * WHAT...Northwest winds increasing to 30 kts with gusts to around 45 kts. Waves building to 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...From 7 AM Monday to 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
234 WHUS73 KGRB 010909 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 409 AM CDT Mon May 1 2023 LMZ521-522-541>543-011715- /O.CON.KGRB.GL.W.0009.230501T1200Z-230502T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 409 AM CDT Mon May 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...Northwest winds increasing to 15 to 25 kts with gusts up to 40 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
857 WHUS73 KGRB 011542 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 1042 AM CDT Mon May 1 2023 LMZ521-522-541>543-012345- /O.CON.KGRB.GL.W.0009.000000T0000Z-230502T1800Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 1042 AM CDT Mon May 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...Northwest winds 15 to 25 kts with gusts up to 45 kts and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
671 WHUS73 KGRB 012014 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 314 PM CDT Mon May 1 2023 LMZ521-522-541>543-020415- /O.EXT.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 314 PM CDT Mon May 1 2023 ...GALE WARNING NOW IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Northwest winds to 30 kts with gales force gusts to around 40 kts and waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
891 WHUS73 KGRB 020225 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 925 PM CDT Mon May 1 2023 LMZ521-522-541>543-021030- /O.CON.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 925 PM CDT Mon May 1 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT TUESDAY... * WHAT...Northwest winds to 30 kts with gales force gusts to around 40 kts and waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT Tuesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
454 WHUS73 KGRB 020826 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 326 AM CDT Tue May 2 2023 LMZ521-522-541>543-021630- /O.CON.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 326 AM CDT Tue May 2 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WHAT...Northwest winds 20 to 25 kts with gusts up to 40 kts and waves 4 to 7 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan, and Central and Southern Bay of Green Bay. * WHEN...Until 7 PM CDT this evening. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ Kurimski
374 WHUS73 KGRB 021459 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 959 AM CDT Tue May 2 2023 LMZ521-522-022200- /O.CON.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ /O.NEW.KGRB.SC.Y.0043.230503T0000Z-230503T0900Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- 959 AM CDT Tue May 2 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 4 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kts with gusts up to 35 kts and waves 2 to 5 ft. For the Small Craft Advisory, north winds 15 to 20 kts with gusts up to 30 kts and waves 1 to 4 ft expected. * WHERE...Central and Southern Bay of Green Bay. * WHEN...For the Gale Warning, until 7 PM CDT this evening. For the Small Craft Advisory, from 7 PM this evening to 4 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ LMZ541>543-022200- /O.CON.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ /O.NEW.KGRB.SC.Y.0043.230503T0000Z-230503T1500Z/ Rock Island Passage to Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 959 AM CDT Tue May 2 2023 ...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 10 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, northwest winds 20 to 25 kts with gusts up to 35 kts and waves 2 to 5 ft. For the Small Craft Advisory, north winds 15 to 25 kts with gusts up to 30 kts and waves 1 to 4 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sheboygan. * WHEN...For the Gale Warning, until 7 PM CDT this evening. For the Small Craft Advisory, from 7 PM this evening to 10 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AK
819 WHUS73 KGRB 022013 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 313 PM CDT Tue May 2 2023 LMZ522-542-543-030415- /O.CAN.KGRB.GL.W.0009.000000T0000Z-230503T0000Z/ /O.EXT.KGRB.SC.Y.0043.230502T2013Z-230503T1200Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 313 PM CDT Tue May 2 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 10 to 20 kts with gusts up to 30 kts and waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ521-541-030415- /O.EXT.KGRB.GL.W.0009.000000T0000Z-230503T0300Z/ /O.EXT.KGRB.SC.Y.0043.230503T0300Z-230503T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 313 PM CDT Tue May 2 2023 ...GALE WARNING NOW IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 PM THIS EVENING TO 10 AM CDT WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kts with gusts up to 40 kts and waves 2 to 5 ft. For the Small Craft Advisory, north winds 15 to 20 kts with gusts up to 30 kts and waves 2 to 5 ft expected. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...For the Gale Warning, until 10 PM CDT this evening. For the Small Craft Advisory, from 10 PM this evening to 10 AM CDT Wednesday. * IMPACTS...Strong winds will cause hazardous waves which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$
189 WHUS73 KGRB 030138 MWWGRB URGENT - MARINE WEATHER MESSAGE National Weather Service Green Bay WI 838 PM CDT Tue May 2 2023 LMZ521-541-030945- /O.CAN.KGRB.GL.W.0009.000000T0000Z-230503T0300Z/ /O.EXT.KGRB.SC.Y.0043.230503T0138Z-230503T1500Z/ Green Bay south of line from Cedar River to Rock Island Passage and north of a line from Oconto WI to Little Sturgeon Bay WI- Rock Island Passage to Sturgeon Bay WI- 838 PM CDT Tue May 2 2023 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM CDT WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...North winds 15 to 25 kts and waves 2 to 5 ft. * WHERE...Lake Michigan nearshore waters from Washington Island to Sturgeon Bay, and Central Bay of Green Bay. * WHEN...Until 10 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ LMZ522-542-543-030945- /O.CON.KGRB.SC.Y.0043.000000T0000Z-230503T1200Z/ Green Bay south of line from Oconto WI to Little Sturgeon Bay WI- Sturgeon Bay to Two Rivers WI-Two Rivers to Sheboygan WI- 838 PM CDT Tue May 2 2023 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT WEDNESDAY... * WHAT...North winds 10 to 20 kts with gusts up to 25 kts and waves 1 to 4 ft. * WHERE...Lake Michigan nearshore waters from Sturgeon Bay to Sheboygan, and Southern Bay of Green Bay. * WHEN...Until 7 AM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this gale warning went out at Apr 30, 6:56 AM CDT, 3 hours 21 minutes earlier.
Area forecast discussion, Apr 30, 6:56 AM CDT, 3 hours 21 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 656 AM CDT Sun Apr 30 2023 Updated aviation portion for 12Z TAF issuance .SHORT TERM...Today...Tonight...and Monday Issued at 416 AM CDT Sun Apr 30 2023 The current Winter Weather Advisory for far North Central Wisconsin looks like it is working out pretty well, so will continue it until it ends this morning. Light to moderate snow will continue in the advisory area this morning, then gradually diminish and mix with rain in the afternoon. A mix of snow and rain will change to all rain before noon and diminish elsewhere as surface temperatures warm up. Highs today will be a good 20 degrees below normal for this time of the year. Another round of precipitation is expected tonight and Monday across eastern and far northern Wisconsin as a strong upper jet rotates around the upper low over Lower Michigan and a surface trough moves across northeast Wisconsin. The big question is the amount of snow that will fall. This is a very challenging forecast as temperatures in the lowest 5000 feet hold the key as to what kind of precipitation will make it to the surface. There is also the question of ground temperatures and whether the snow can accumulate. Most of the forecast models have temperatures at 925 and 850mb close to 0C and boundary layer temperatures will likely be a degree or so above freezing. If the precipitation falls largely as snow and accumulates there could be significant snow in the areas west of the bay, the Fox Valley and lakeshore counties for Monday morning travelers, but confidence in this happening is low. There is better confidence in a few inches of snow falling near the Michigan border, especially Vilas county there is some potential for heavy snow. A winter weather advisory or winter storm warning will likely be needed for there tonight. Winds will increase and gust to 35 mph Monday, so if there is any wet snow accumulation on tree branches or wires there could be some power outages. Highs Monday will be 15 to 20 degrees below normal. .LONG TERM...Monday Night Through Saturday Issued at 416 AM CDT Sun Apr 30 2023 The stubborn closed 500mb low across the western Great Lakes the last several days will finally move to the eastern seaboard by the middle of the week. 500mb ridge is expected to build across the western Plains into the Rockies by the end of the work week. Per the ECMWF, an east-west 500mb trough will extend from Ontario west to Manitoba and Saskatchewan. The models over the last few days have had differing solutions on how the upper pattern will evolve and how quick precipitation would make it back into the later in the week. For Monday night, one final accumulating snow is again expected across far northern Wisconsin. Another 1 to 3 inches of snow is possible across Vilas County with lighter amounts just to the south. There is a continued chance of rain/snow showers across the north Tuesday morning. Currently have a dry forecast for Tuesday afternoon, however concerned there could be some isolated showers during the afternoon with the cool northwest flow aloft. For Wednesday night through Friday, northwest flow aloft and weak impulses moving through the mean flow could bring a small chance of showers at times. A few days ago, the ECMWF had a decent system for Thursday into Thursday night that would have brought a decent rainfall. This model has backtracked on that solution. Temperatures will run well below normal through the middle of the week. There are some signs that warmer temperatures arrive next weekend as 500mb ridging is expected across the western Great Lakes. Temperatures close to normal next weekend?. && .AVIATION...for 12Z TAF Issuance Issued at 656 AM CDT Sun Apr 30 2023 IFR conditions are expected through Monday as a low pressure systems remains nearly stationary over Michigan. Steady snow will continue through midday north of a TKV to IMT line with snow and rain showers to the south. Most places will have rain showers during the afternoon and evening, though snow is possible north of RHI. Another round of steady precipitation is expected across eastern Wisconsin late tonight through midday Monday. Rain will likely change to snow at MNM/OCQ/GRB/ATW/SUE/MTW but there is a lot of uncertainty about whether snow might accumulate due to marginally cold air and pavement temperatures. && .GRB WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 10 AM CDT this morning for WIZ005- 010>012. Winter Storm Watch from this evening through Monday evening for WIZ005. && SHORT TERM.....RDM LONG TERM......Eckberg AVIATION.......RDM
Hazardous weather outlook, Apr 30, 3:42 AM CDT, 6 hours 35 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 342 AM CDT Sun Apr 30 2023 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-010845- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 342 AM CDT Sun Apr 30 2023 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Today and Tonight Roads will be snow covered and slippery this morning across north central and far northeast Wisconsin. Snow could make travel hazardous again tonight across northern Wisconsin, especially Vilas County. Wet snow is also possible across central and east central Wisconsin late tonight, but there is a lot of uncertainty as to whether it will accumulate. .DAYS TWO THROUGH SEVEN...Monday through Saturday Hazardous travel is likely across far northern Wisconsin Monday morning, and there is some chance that wet snow could create some slippery roads and sidewalks in east central Wisconsin as well. A few inches of snow are possible again Monday night across far northern Wisconsin, which could cause roads to become snow covered and slippery into Tuesday morning. .SPOTTER INFORMATION STATEMENT... Snowfall reports from spotters would be greatly appreciated. LMZ521-522-541>543-010845- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 342 AM CDT Sun Apr 30 2023 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Today and Tonight The probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Monday through Saturday Northwest gale force gusts are likely Monday into Tuesday morning. RDM/Eckberg
In the hours before
Local storm report, Apr 30, 8:07 AM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
807 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0802 AM SNOW 1 NNW ARMSTRONG CREEK 45.67N 88.45W
04/30/2023 M3.0 INCH FOREST WI PUBLIC
&&Local storm report, Apr 30, 8:10 AM CDT, 2 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
810 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 AM SNOW EAGLE RIVER 45.91N 89.25W
04/30/2023 M7.5 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
&&Local storm report, Apr 30, 9:55 AM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
955 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0746 AM SNOW PRESQUE ISLE 46.25N 89.73W
04/30/2023 M6.5 INCH VILAS WI CO-OP OBSERVER
0830 AM SNOW MANITOWISH WATERS 46.13N 89.88W
04/30/2023 M6.0 INCH VILAS WI CO-OP OBSERVER
0948 AM SNOW 3.7 NNW PHELPS 46.11N 89.11W
04/30/2023 M8.0 INCH VILAS WI CO-OP OBSERVER
0718 AM SNOW THREE LAKES 45.79N 89.16W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VERY HEAVY WET SNOW. VIA SOCIAL MEDIA.
0937 AM SNOW HARSHAW 45.66N 89.65W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VIA SOCIAL MEDIA.
0725 AM SNOW ARGONNE 45.66N 88.88W
04/30/2023 M7.5 INCH FOREST WI CO-OP OBSERVER
&&Local storm report, Apr 30, 9:58 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
958 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM SNOW ARGONNE 45.66N 88.88W
04/30/2023 M4.5 INCH FOREST WI CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM ARGONNE.
&&Local storm report, Apr 30, 10:00 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1000 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0822 AM SNOW SUGAR CAMP 45.78N 89.30W
04/30/2023 U7.0 INCH ONEIDA WI PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM SUGAR
CAMP. VIA SOCIAL MEDIA.
&&Local storm report, Apr 30, 10:01 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE GREEN BAY WI
1001 AM CDT SUN APR 30 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 AM SNOW FLORENCE 45.93N 88.25W
04/30/2023 E2.0 INCH FLORENCE WI PUBLIC
0602 AM SNOW ST GERMAIN 45.91N 89.48W
04/30/2023 M5.0 INCH VILAS WI TRAINED SPOTTER
5 TO 6 INCHES.
0603 AM SNOW ARBOR VITAE 45.91N 89.65W
04/30/2023 M5.0 INCH VILAS WI TRAINED SPOTTER
0630 AM SNOW 2 SW MINOCQUA 45.84N 89.72W
04/30/2023 M6.0 INCH ONEIDA WI PUBLIC
VIA SOCIAL MEDIA.
0630 AM SNOW 2 SW MINOCQUA 45.84N 89.72W
04/30/2023 M6.0 INCH ONEIDA WI PUBLIC
VIA SOCIAL MEDIA.
0640 AM SNOW PHELPS 46.06N 89.08W
04/30/2023 M7.0 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0640 AM SNOW PHELPS 46.06N 89.08W
04/30/2023 M7.0 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0649 AM SNOW 3 W GOODNOW 45.70N 89.69W
04/30/2023 M6.5 INCH ONEIDA WI PUBLIC
0652 AM SNOW 1 N ARMSTRONG CREEK 45.67N 88.45W
04/30/2023 M2.5 INCH FOREST WI PUBLIC
0710 AM SNOW 10 NE BOULDER JUNCTION 46.19N 89.46W
04/30/2023 M8.4 INCH VILAS WI COCORAHS
COCORAHS STATION WI-VL-9 BOULDER JUNCTION 9
ENE.
0718 AM SNOW THREE LAKES 45.79N 89.16W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VERY HEAVY WET SNOW. VIA SOCIAL MEDIA.
0718 AM SNOW THREE LAKES 45.79N 89.16W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VERY HEAVY WET SNOW. VIA SOCIAL MEDIA.
0724 AM SNOW EAGLE RIVER 45.91N 89.25W
04/30/2023 M6.0 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0725 AM SNOW ARGONNE 45.66N 88.88W
04/30/2023 M4.5 INCH FOREST WI CO-OP OBSERVER
CORRECTS PREVIOUS SNOW REPORT FROM ARGONNE.
0728 AM SNOW 1 SE HAZELHURST 45.78N 89.70W
04/30/2023 M6.1 INCH ONEIDA WI PUBLIC
0729 AM SNOW WOODRUFF 45.90N 89.69W
04/30/2023 M8.0 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0729 AM SNOW WOODRUFF 45.90N 89.69W
04/30/2023 M8.0 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0746 AM SNOW PRESQUE ISLE 46.25N 89.73W
04/30/2023 M6.5 INCH VILAS WI CO-OP OBSERVER
0802 AM SNOW 1 NNW ARMSTRONG CREEK 45.67N 88.45W
04/30/2023 M3.0 INCH FOREST WI PUBLIC
.
0802 AM SNOW 1 NNW ARMSTRONG CREEK 45.67N 88.45W
04/30/2023 M3.0 INCH FOREST WI PUBLIC
0809 AM SNOW EAGLE RIVER 45.91N 89.25W
04/30/2023 M7.5 INCH VILAS WI PUBLIC
VIA SOCIAL MEDIA.
0822 AM SNOW SUGAR CAMP 45.78N 89.30W
04/30/2023 U7.0 INCH ONEIDA WI PUBLIC
CORRECTS PREVIOUS SNOW REPORT FROM SUGAR
CAMP. VIA SOCIAL MEDIA.
0830 AM SNOW MANITOWISH WATERS 46.13N 89.88W
04/30/2023 M6.0 INCH VILAS WI CO-OP OBSERVER
.
0830 AM SNOW MANITOWISH WATERS 46.13N 89.88W
04/30/2023 M6.0 INCH VILAS WI CO-OP OBSERVER
0937 AM SNOW HARSHAW 45.66N 89.65W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VIA SOCIAL MEDIA.
0945 AM SNOW HARSHAW 45.66N 89.65W
04/30/2023 M5.0 INCH ONEIDA WI PUBLIC
VIA SOCIAL MEDIA.
0948 AM SNOW 3.7 NNW PHELPS 46.11N 89.11W
04/30/2023 M8.0 INCH VILAS WI CO-OP OBSERVER
.
0948 AM SNOW 3.7 NNW PHELPS 46.11N 89.11W
04/30/2023 M8.0 INCH VILAS WI CO-OP OBSERVER
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 29, 9:35 PM CDT | Gale Watch | GRB | 13 hr | |
| Apr 29, 9:35 PM CDT | Small Craft Advisory | GRB | 13 hr | |
| Apr 30, 2:31 PM CDT | Winter Storm Warning | GRB | Vilas | 24 hr |
| Apr 30, 2:31 PM CDT | Winter Weather Advisory | GRB | Brown, Calumet, Florence, Forest, Manitowoc, Marinette and 7 more | 46 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.